Erratum to "Analytical approximations for real values of the Lambert W-function" [Mathematics and computers in simulation 53 (2000) 95-103]

Barry, D. A., Parlange, J. -Y., Li, L., Prommer, H., Cunningham, C. J. and Stagnitti, Frank 2002, Erratum to "Analytical approximations for real values of the Lambert W-function" [Mathematics and computers in simulation 53 (2000) 95-103], Mathematics and computers in simulation, vol. 59, no. 6, pp. 543-543.


Title Erratum to "Analytical approximations for real values of the Lambert W-function" [Mathematics and computers in simulation 53 (2000) 95-103]
Author(s) Barry, D. A.
Parlange, J. -Y.
Li, L.
Prommer, H.
Cunningham, C. J.
Stagnitti, Frank
Journal name Mathematics and computers in simulation
Volume number 59
Issue number 6
Start page 543
End page 543
Publisher Elsevier Science BV
Place of publication Amsterdam, The Netherlands
Publication date 2002-07-01
ISSN 0378-4754
1872-7166
Notes Available online 17 April 2002.
Language eng
Field of Research 050305 Soil Physics
HERDC Research category C2 Other contribution to refereed journal
Copyright notice ©2002 Published by Elsevier Science B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30012582

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in TR Web of Science
Scopus Citation Count Cited 10 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 393 Abstract Views  -  Detailed Statistics
Created: Tue, 21 Oct 2008, 11:23:46 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.